# SDR 04FDEA01236

- Difficulty date: May 12, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11
- Aircraft serial: 48596
- Aircraft time: 39,913 hours, 5,589 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA7321519
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK STA 810 LEFT HAND SEAT TRACK REF X=27.5 SEAT TRACK DENTED.  DENTED SEAT TRACK AT MAIN CARGO DECK STA 810 LEFT HAND SIDE X=27.5 REPAIRED AS PER SRM 53-70-00 FIG 1 VOL I.
